Depression Community
Stopping Prozac
About This Community:

This patient support community is for discussions relating to depression, counseling, sleep problems, and nutrition.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Stopping Prozac

I have been taking prozac for 6 days andi feel kindamore anxious and in a fog,,,,,,,,,,,,,,,,,,also a member told me on her prozac reacts with the abilify i have been on so now im scared to take them both...........any imput,,,,,,,,,,,imgonna stop the prozac
Related Discussions
4 Comments Post a Comment
Blank
Avatar_m_tn
Don't worry, I felt the same at first.

It takes a month or more for it to take the desired effect. If you've only taken it for 6 days, it's your body's reaction to the unfamiliar newness. The unknown can be scary and your bodies is reacting with a little anxiousness and fogginess to it.

You have to build a tolerance to it before it works. What you're feeling is the initial building of tolerance.

As s for the girl who told you,' it react with her abilties",.......everyone's different, so everyone will have a experience. A lot of people have had positive experiences.

Took it for a few years (over 10 yrs ago), It was good, thumbs up

Blank
Avatar_f_tn
This is common, but the dosage may be too high.  DO NOT STOP THE PROZAC ABRUPTLY, this can cause seizures and other bad side affects.  Call the doc who prescribed the Prozac and tell him what you are feeling, that's what he is there for.  He can guide you as to what to do.  Don't go by other's experiences, as we are all different.  Prozac is a safe drug, I was on it for many years.
Blank
Avatar_m_tn
just been notified that abilify is a drug (and not JUST a spelling error. ha ha ha  lol ) .

I think the member your talking about is worried about the possible toxicity of prozac and  abilify together on her liver.

That's a very, very valid concern. Talk to your doctor about recommended dosages.He/she could change the proportions.
Or you could have him put you on something less toxic to your liver than prozac.

Also have him periodically test your blood for liver toxicity for peace of mind.

As for your  prozac issue now:
Since you've only taken prozac for about 6 days, you haven't developed a dependence on it yet. It takes well over a month, to a month and a half for prozac to fully kick in.
I'm sure you can KICK it without withdrawals.
It's your call on this one.....
Blank
Avatar_f_tn
Please go on your doctor's advice.  I would expect you to feel better in a week or 2, but to get peace of mind, contact your doctor and get his guidance on this.
Blank
Post a Comment
To
Recent Activity
1302038_tn?1426951425
Blank
TinaR10 commented on TinaR10's status
4 hrs ago
1302038_tn?1426951425
Blank
TinaR10 Hey Guys just checking in .... Comment
4 hrs ago
1551327_tn?1414146344
Blank
Bubulous I feel like a tiger in the ... Comment
11 hrs ago
MedHelp Health Answers
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
585414_tn?1288944902
Blank
ILADVOCATE
NY
480448_tn?1426952138
Blank
nursegirl6572
PA
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
mandy876
haltom city, TX
Depression Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
585414_tn?1288944902
Blank
ILADVOCATE
NY
480448_tn?1426952138
Blank
nursegirl6572
PA
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
mandy876
haltom city, TX